MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DELTA CTA HEAD REAMER; EXTREMITY INSTRUMENTS : REAMERS

DEPUY FRANCE SAS - 3003895575 DELTA CTA HEAD REAMER; EXTREMITY INSTRUMENTS : REAMERS
Model Number 2307-82-003
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon had converted to extend cta due to poor glenoid bone quality.When he attempted to put delta extend cta head reamer into the reamer guide it would not fit in all the way.Surgeon attempted to begin reaming and it stuck and rotated the whole construct, stem, head reamer guide an reamer.Surgical delay 10 minutes.Surgeon completed bone removal with rongeur, procedure successfully completed.No patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation, however photos were provided for review.The reported event could not be confirmed from the provided photos.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
DELTA CTA HEAD REAMER
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11633357
Report Number1818910-2021-07408
Device Sequence Number11676935
Product Code HTO
UDI-Device Identifier10603295116356
UDI-Public10603295116356
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-82-003
Device Catalogue Number230782003
Device Lot Number5288129
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1